Jump to content

Still Antdespressants


Recommended Posts

Thanks Folks

Glad of the feed back. I 100% know I'm not depressed, but you're right keith I have ran it passed other people and they also don't think but I can be emotional which I think is different.

I just wanted something to give me energy. Sorry to hear about your Dad Sue.

I'll run it past the Doc I def don't want to risk another bleed.

Karen I'm getting on well with the ME books that discuss fatigue. Not finished yet but will let you know how I get on.

Thanks for the advice

aine xox

Sorry pressed wrong button and didn't fancy typing the whole thing again.

Link to comment
Share on other sites

Aine, anti-deps can make you feel a bit "bombed out/relaxed" so I don't think that it would help the fatigue. I can understand how frustrating the fatigue can be, but with a brain injury, I think that it probably has to run its natural course.

Sometimes people also mistake anxiety for depression, as the symptoms are similar. Let's face it, most of us after experiencing a SAH would probably experience a bit of anxiety......my anxiety was awful, but since I've been put on the beta blockers, it's gradually subsided. I wasn't over anxious about getting another SAH, but looking back, I think that the side effects of other drugs that I was taking, actually initiated anxiety and it became a vicious circle.

Have you tried having a look at the diet aspect and may be trying to increase your energy that way?

Link to comment
Share on other sites

Hi Aine,

I've been on zoloft (AD) for 20 years! There is a history in my family of clinical depression and I went on when I was really unable to get off the couch and stop crying. I find that they knock the edge off the highs and lows and kind of even me out. I have looked into tapering off since my SAH, and I still want to eventually, but the docs are recommending that I get through the menopause first so as not to confuse issues. I would be interested in knowing though if Zoloft was one of the red flag AD's that your doctor said may cause a bleed! Can you find out for me? It sure didn't seem to be a concern while I was in the hospital. They continued my dosage daily right through the intensive care period and after.

Anyway, I second Karen's opinion that an antidepressant probably won't do anything for energy unless your immobility is due to extreme sadness. The whole SAH experience is certainly loaded with fatigue issues for me, (and that's WITH the ongoing anti-depressants) so I imagine that's where it's coming from for you too.

If you do decide with your doc to go on the AD, remember that there is a week or two of side effects and then possibly as long as 6 weeks before you get the benefit. Maybe that's changed over the years of improving these things, but I don't think so.

xoxo,

Annie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...